# SDR JBXA9900072

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Not Secured
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD SQUEAL EMANATING FROM RIGHT NOSE COMPARTMENT IN FLIGHT.  FOUND LATCH ON GROUND SERVICE DOOR LOOSE (NOT SECURED), LATCHED DOOR.
